MathSciNet Relay Station
MathSciNet bibliographic data
MR1065438 (91m:46114) 46L80 (19K35)
Connes, Alain; Higson, Nigel Déformations, morphismes asymptotiques et $K$-théorie bivariante. (French) [Deformations, asymptotic morphisms and bivariant $K$-theory] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 2, 101–106.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement